# SDR CA000802007

- Difficulty date: July 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Condition: Failed
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN)  DEPARTING MONTEREY, CA. CLIMBING OUT THRU FL200. EICAS ALERTED US OF AP PITCH TRIM MASTER CAUTION FOLLOWED BY AP PITCH TRIM NOSE DOWN MASTER CAUTION ANNUNCIATOR. WE FOLLOWED CFM PROCS&UPON DISCONNECTING AUTOPILOT HAD TO MAINTAIN ABOUT 2 IN OF NOSE DOWN PRESSURE ON YOKE TO MAINTAIN LEVEL FLT. WOULD NOT TRIM DOWN IT STUCK AT 4 UNITS. IT WOULD TRI M UP BUT NOT DOWN . WE CALLED MIX ON SELCAL THEN TALKED TO DISPATCH & DECIDED  TO DIVERT TO FRESNO, CALF. APPROXIMATELY 20 MIN AWAY. WE DECLARED EMERGENCY & LANDED UNEVENTFULLY ON 29 RT, IN FRESNO .
